Rok 2017

  1. J. Chudziak, Z. Kočan, Gołąb- Schinzel equation on cylinders, Aequationes Mathematicae, (2017), Vol. 91, iss. 3, s. 547-561, DOI: 10.1007/s00010-017-0475-x,
  2. M. Chudziak,B. Sobek, Generalized Pexider Equation on an Open Domain, Results in Mathematics, (2017), Vol. 71, iss. 3-4, 1359-1372, DOI: 10.1007/s00025-016-0573-4,
  3. M. Chudziak,B.Sobek, Pexider type equation on a region, Journal of Applied Analysis (2017), Vol. 23, iss. 2, s. 101-110, DOI: 10.1515/jaa-2017-0014,
  4. Piotr Drygaś, S. Gluzman,V. Mityushev,W. Nawalaniec, Effective elastic constants of hexanogal array of soft fibers, Computational Materials Science, (2017), Vol. 139, p. 395-405, DOI: 10.1016/j.commatsci.2017.08.009,
  5. Piotr Drygaś, V. Mityushev, Contrast Expansion Method for Elastic Incompressible Fibrous Composites, Advances in Mathematical Physics, (2017), vol. 2017, Article ID 4780928, 11p., DOI: 10.1155/2017/4780928,
  6. Piotr Drygaś, V. Mityushev, Functional Equations for Analytic Functions and Their Application to Elastic Composites, (2017), 27-33, ISSN:2297-0215, DOI: 10.1007/978-3-319-48812-7_4,
  7. J. Dziok, Classes of analytic functions related to a combination of two convex functions, Journal of Mathematical Inequalities, (2017), Vol. 11, nr 2, s. 413-427, DOI: 10.7153/jmi-11-35,
  8. J. Dziok, M. Kasthuri,K. Vijaya,G. Mrugusundaramoorthy, Coefficient Inequalities of kth Root Transformation For Univesally Prestarlike Functions, Bulletin de la Société des sciences et des lettres de Łódź, Série: Recherches sur les déformations (2017), vol. 67, no. 2, s. 83-90, DOI: 10.26485/0459-6854/2017/67.2/8,
  9. S. Kanas, E. Analouei Adegani,A. Zireh, An Unified Approach to Second Hankel Determinant of Bi-Subordinate Functions, Mediterranean Journal of Mathematics, (2017), Vol. 14, iss. 6, Article 233 (12 s.), DOI: 10.1007/s00009-017-1031-6,
  10. S. Kanas, Weighted Harmonic Means, Complex Analysis and Operator Theory, (2017), Vol. 11, Iss. 8, p. 1715-1728, DOI: 10.1007/s11785-017-0680-6,
  11. M. Łabuz,T.Lulek, J. Milewski, Crystallographic interpretation of Galois symmetries for magnetic pentagonal ring, Physica B-Condensed Matter, (2017), 508, 27-32, DOI: 10.1016/j.physb.2016.12.014,
  12. M. Łabuz, T. Lulek, Magnetic Pentagonal Ring - Galois Extensions and Crystallography, Acta Physica Polonica A, (2017), 132, No. 1, 97-99, DOI: 10.12693/APhysPolA.132.97,
  13. O. Łopuszański, Paley-Wiener Isomorphism Over Infinite-Dimentional Unitary Groups , Results in Mathematics, (2017), Vol. 72, s. 2101-2120, DOI: 10.1007/s00025-017-0750-0,
  14. O. Łopuszański, The Hilbert-Schmidt Analyticity Associated with Infinite-Dimensional Unitary Groups, Results in Mathematics, (2017), Vol. 71, iss. 1-2, pp. 111-126, DOI: 10.1007/s00025-016-0549-4,
  15. S. Mincheva-Kamińska, A. Kamiński, On existence and associativity of multi-convolutions of beurling ultradistributions, Journal of Inequalities and Special Functions (2017), Vol. 8, iss. 1, s. 130-139,,
  16. E. Rak, Paweł Drygaś, F. Qin, Left and right distributivity equations for semi-t-operators and uninorms, Fuzzy Sets and Systems, (2017), vol. 325, s. 21-34, DOI: 10.1016/j.fss.2017.04.012,
  17. E. Rak, N.K.Agbeko,W.Fechner, On lattice-valued maps stemming from the notion ofs optimal average, Acta Mathematica Hungarica, (2017), vol. 152, iss. 1, s. 72-83, DOI: 10.1007/s10474-017-0719-1,
  18. E. Rak, S. Milles,L. Zedam, Characterizations of intuitionistic fuzzy ideals and filters based on lattice operations, Journal of Fuzzy set Valued Analysis (2017), vol. 2017, iss. 3, s. 143-159, DOI: 10.5899/2017/jfsva-00399,
  19. E. Rak, L. Zedam, S. Milles The Fixed Point of Property for Intuitionistic Fuzzy Lattices, Fuzzy Information and Engineering (2017), Vol. 9, iss. 3, s. 359-380, DOI: 10.1016/j.fiae.2017.09.007,
  20. J. Sokół, Khalida Inayat Noor,Quazi Zahoor Ahmad, Applications of conic type regions to subclasses of meromorphic univalent functions with respect to symmetric points, Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas, (2017), vol. 111, iss. 4, p. 947-958, DOI: 10.1007/s13398-016-0340-0,
  21. J. Sokół, S. Hussain,U. Farooq,M.Darus,T.Mahmood, Applications of convolution and subordination to certain p-valent functions, Bulletin of the Iranian Mathematical Society, (2017), Vol. 43, iss. 6, p. 1739-1749,,
  22. J. Sokół, M. Nunokawa, Conditions for Stralikness of Multivalent Functions, Results in Mathematics, (2017), Vol. 72, s. 359-367, DOI: 10.1007/s00025-016-0646-4,
  23. J. Sokół, S. Mahmood, New Subclass of Analytic Functions in Conical Domain Associated with Ruscheweyh q-Differential Operator, Results in Mathematics, (2017), Vol. 71, iss. 3-4, pp. 1345-1357, DOI: 10.1007/s00025-016-0592-1,
  24. J. Sokół, M. Nunokawa, On a boundary property of analytic functions, Journal of Inequalities and Applications, (2017), Vol. 2017, art. no. 298 (7s.), DOI: 10.1186/s13660-017-1575-9,
  25. J. Sokół, M. Arif,M. Ayaz, On a subclass of multivalent close to convex functions, Publications de L'Institut Mathematique, (2017), vol. 101, s. 161-168, DOI: 10.2298/PIM1715161A,
  26. J. Sokół, Qazi Zahoor,Khalida Inayat Noor, On certain subclasses of meromorphic univalent functions associated with a differential operator, Georgian Mathematical Journal, (2017), Vol. 24, iss. 4, p. 489-497, DOI: 10.1515/gmj-2016-0029,
  27. J. Sokół, M. Nunokawa,Nak Eun Cho,Huo Tang, On Some Applications of Nashiro-Warschawski`s Theorem, Filomat, (2017), Vol. 31, no. 1, s. 107-112, DOI: 10.2298/FIL1701107S,
  28. J. Sokół, M. Nunokawa, On Some Differential Subordinations, Studia Scientiarum Mathematicarum Hungarica, (2017), Vol. 54, iss. 4, p. 436-445, DOI: 10.1556/012.2017.54.4.1375,
  29. J. Sokół, M. Nunokawa, On some new length problem for analytic functions, Hacettepe Journal of Mathematics and Statistics, (2017), vol. 46, iss. 3, p. 427-435,,
  30. J. Sokół, R. Kargar,A. Ebadian, Radius Problems for Some Subclasses of Analytic Functions, Complex Analysis and Operator Theory, (2017), vol. 11, Issue 7, 1639-1649, DOI: 10.1007/s11785-016-0584-x,
  31. J. Sokół, M. Nunokawa,Nak Eun Cho, Some Applications of Nunokawa`s Lemma, Bulletin of the Malaysian Mathematical Sciences Society, (2017), Vol. 40, Iss. 4, pp. 1791-1800, DOI: 10.1007/s40840-016-0398-z,
  32. J. Sokół, M. Nunokawa, Some Applications of First-Order Differential Subordinations, Mathematica Slovaca, (2017), vol. 67, iss. 4, p. 939-944, DOI: 10.1515/ms-2017-0022,
  33. J. Sokół, R. Krishna Raina, Some coefficient properties realating to a certain class of starlike functions, Miskolc Mathematical Notes, (2017), Vol. 18, no. 1, p. 417-425, DOI: 10.18514/MMN.2017.1729,
  34. J. Sokół, M. Nunokawa, Some Simple Conditions for Univalence, Applied Mathematics and Information Sciences, (2017), Vol. 11, no. 4, p. 967-970, DOI: 10.18576/amis/110403,
  35. J. Sokół, Raza Mohsan,Wasim Ul Haq, Some Sufficient Conditions for a Function to be p-Valent Starlike or Convex, Results in Mathematics, (2017), Vol. 72, iss. 3, pp. 2157-2164, DOI: 10.1007/s00025-017-0714-4,
  36. J. Sokół, Marjono,Derek K. Thomas, The Fifth and Sixth Coefficients for Bazilevič Functiions ß1(ɑ), Mediterranean Journal of Mathematics, (2017), Vol. 14, iss. 4, Article 158 (11 s.), DOI: 10.1007/s00009-017-0958-y,
  37. J. Sokół, D. Bansal, Univalency and Starlikeness of Normalized Hurwitz-Lerch Zeta Function Inside Unit Disk, Journal of Mathematical Inequalities, (2017), Vol. 11, nr 3, s. 863-871, DOI: 10.7153/jmi-2017-1,
  38. J. Sokół, Khalida Inayat Noor, R. Murtaza Some New Subclasses of Analytic Functions defined by Srivastava-Owa-Ruscheweyh Fractional Derivative Operator, Kyungpook Mathematical Journal (2017), Vol. 57, iss. 1, s. 109-124, DOI: 10.5666/KMJ.2017.57.1.109,
  39. J. Sokół, R. Kargar A. Ebadian Some properties of analytic functions related with bounded positive real part, International Journal of Nonlinear Analysis and Applications (2017), 8 (1), 235-244, DOI: 10.22075/ijnaa.2017.1154.1308,
  40. J. Sokół, R. Kargar A. Ebadian Sufficient Inequalities for Univalent Functions, Iranian Journal of Mathematical Sciences and Informatics (2017), Vol. 12, no. 2, p. 111-116, DOI: 10.7508/ijmsi.2017.2.007,
  41. J. Sokół, M. Nunokawa On multivalent functions in the unit disc, Tsukuba Journal of Mathematics (2017), Vol. 41, No. 2, s. 251-263, ISSN: 0387-4982,
  42. M. Zarichnyy, A. Dranishnikov, Remarks on straight finite decomposition complexity, Topology and its Application, (2017), vol. 227, s. 102-110, DOI: 10.1016/j.topol.2017.01.020,
  43. M. Zarichnyy, T. Banakh,I. Stasyuk,E.D.Tymchatyn, Extension of functions and metrics with variable domains, Topology and its Application, (2017), Vol. 231, Special Issue, p. 353-372, DOI: 10.1016/j.topol.2017.09.019,
  44. M. Zima, J.A.Cid,G. Infante,M. Tvardy, New results for the Liebau phenomenon via fixed point index, Nonlinear Analysis-Real World Applications, (2017), Vol. 35, s. 457-469, Uwagi: 10.1016/j.nonrwa.2016.11.009,
  45. M. Zima, A. Sikorska-Nowak, Positive Solutions of Perturbed Nonlinear Hammerstein Integral Equation, Mathematica Slovaca, (2017), vol. 67, iss. 4, p. 967-978, DOI: 10.1515/ms-2017-0025,
  46. M. Żołdak, Families of conditionally approximately convex functions, Aequationes Mathematicae, (2017), Vol. 91, iss. 6, s. 1093-1101, DOI: 10.1007/s00010-017-0511-x,
  47. M. Żołdak, Regularity Conditions for Approximately Convex Functions on Abelian Topological Groups, Results in Mathematics, (2017), Vol. 71, iss. 3-4, s. 693-703, DOI: 10.1007/s00025-016-0544-9.